MathSciNet Relay Station
MathSciNet bibliographic data
MR2825722 65M06 (26A33 35R11 45K05)
Wang, Hong; Wang, Kaixin An $O(N\log^2N)$ alternating-direction finite difference method for two-dimensional fractional diffusion equations. J. Comput. Phys. 230 (2011), no. 21, 7830–7839.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement